# SDR 96ZZZM306

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SAN - DURING CLIMB SHUT DOWN LEFT ENGINE DUE TO COMPRESSOR STALL.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE AND ENGINE OPERATION CHECKED NORMAL.
